Die Orientierungsfunktionen eines affinen Raumes.

Erich Glock

Mathematische Zeitschrift (1962)

  • Volume: 78, page 319-360
  • ISSN: 0025-5874; 1432-1823

How to cite


Glock, Erich. "Die Orientierungsfunktionen eines affinen Raumes.." Mathematische Zeitschrift 78 (1962): 319-360. <http://eudml.org/doc/170034>.

author = {Glock, Erich},
journal = {Mathematische Zeitschrift},
keywords = {foundations of geometry, non-Euclidean geometry},
pages = {319-360},
title = {Die Orientierungsfunktionen eines affinen Raumes.},
url = {http://eudml.org/doc/170034},
volume = {78},
year = {1962},

AU - Glock, Erich
TI - Die Orientierungsfunktionen eines affinen Raumes.
JO - Mathematische Zeitschrift
PY - 1962
VL - 78
SP - 319
EP - 360
KW - foundations of geometry, non-Euclidean geometry
UR - http://eudml.org/doc/170034
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.